CureZone   Log On   Join
 

intestinal / various problems. parasite? intolerance? by zalemander ..... Ask CureZone Community

Date:   9/9/2007 7:58:34 PM ( 14 years ago ago)
Hits:   562
URL:   https://www.curezone.com/forums/fm.asp?i=960635

Okay, so I have been having all sorts of abdominal / other symptoms for roughly 4 years. Here's a short list of them:

- colitis
Seems like only the colon is affected and doctors can't decide if I have ulcerative colitis or crohns disease.

- very underweight
I'm male, 26 years old, 5'9" and only about 115-120 lbs. (52-53kg). Have been underweight my entire life. No matter what I do, I can't gain weight.

- Acne
Bad Acne for as long as I can remember. I also have a few cystic Acne pouches that act up every now and then and never seem to completely disappear.

- Extreme gas
For about the past 3-4 years. Colon is nearly constantly moving / squishy / foamy, making noise.

- Inconsistent bowel movements
Sometimes loose, sometimes solid, sometimes floating, sometimes sinking, changing color (I've seen red, very dark brown, greenish, yellow / pale...) sometimes horribly smelling, and sometimes completely undigested parts will pass right through.

- Elevated billirubin
Though they say it's gilbert's syndrome for lack of any other explanation.

- Recurrent ear problems
I'll experience extra sensitivity one night and wake up the next night with a semi-clogged / full ear that will last for 3-5 days on average.

- On and off athlete's foot
Nothing serious and tends to get better when I use a topical cream.

- Coating on tongue
It's not thick nor white like a yeast infection...at least I don't think. But it's by no means pink - or even red. It's definitely a whitish coating with some areas more white than others. I thought it was due to Antibiotics , but after it didn't go away when I discontinued them, I began to think otherwise...

- Mental issues
Brain fog at times, slight lack of concentration, depressed at times, etc.

- Past history of long-term Antibiotics
Including: tetracyclin, monodox, amoxcillin / amoxacyclin, ciprofloaxin, flagyl. All for either Acne in the past or the colitis in the recent past.

- Frequent muscle twitches / fascillations
I've had eye twitches last for weeks, and have almost constant random (though minor) body / muscle twitches.

- Increased eye discharge
Itchy and pinkish / irritated eyes. Especially at night and in the early morning. Eyes feel 'heavy' and have a hard time moving / focusing.

- Very limited response to enzyme therapy / probiotics
I have experimented with probiotics from time to time and had no real relief. Also have been undergoing enzyme therapy for a while with littl to no real results.

- Lack of energy
Most days I have a general feeling of unwell with lack of energy.

...phew! I think that covers most. So, I know parasite symptoms are very wide-range, but I'm just wondering if any of this sounds familiar to anyone. By far the largest problem is the gas everyday and the inconsistent bowel movements. Does it sound like a possible parasite? I had a stool culture which came up negative about 2 years ago. Though I also noticed I got worse after visiting bali about 3 years ago (known to have very unsafe water). Or...does it sound like something more along the lines of a food intolerance?

Thanks,
Zalemander

 

<< Return to the standard message view

fetched in 0.08 sec, referred by www.curezone.com/forums/fmp.asp?i=960635